# SDR SWAA012496

- Difficulty date: September 8, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 68,976 hours, 76,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE LOOSE.                           SECURED SLIDE PER MM.
